# SDR SIMA20220314002

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,672 hours, 35,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMGERGENCY LIGHT INOP. REF AML PAGE 4861345, ITEM #1. MEL 33-22, AUTH #030228D-C.-C/A-RAR EXTERNAL EMERGENCY LIGHT ON SERVICE OOR IAW EMB 145 AMM 33-50-10 AN RAR #2 BATTERY POWER SUPPLY FOR EMERGENCY LIGHTS IAW EMB 145 AMM 33-50-04. OPS CHECK GOOD. MEL ITEM RESTORED
